MathSciNet Relay Station
MathSciNet bibliographic data
MR2526412 60H15 (35B27 35K58)
Sow, A. B.; Rhodes, R.; Pardoux, É. Homogenization of periodic semilinear parabolic degenerate PDEs. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), no. 3, 979–998.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement